Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does taking hyponidd,metafomin cause fat composition or irregularity in periods?

hi... i am 20 yrs n diagnosed by pcos 10 moths ago..i consulted my gyano..n prescribed medicines. hyponidd,registrone but the condition is still the same..now i hav been now prescribed hyponidd,metafomin.. and also modus10 to be taken 10 days starting from the 16th day of periods... i am worried ..as now also the condition is same.. n now there is fat composition near belly area.... what should i do ? also now the periods are regular.. but ultrasound report is still d same... what might be the problem? n what should i do? plz suggest something..........
Thu, 14 Mar 2019
Report Abuse
Addiction Medicine Specialist 's  Response
Hello,

The medicines do not always work. The treatments are metformin, or low doses of estrogen/progesterone OR blockers of the entire menstrual cycle either with high doses of female hormones (NOT recommended) or, blockers of them. This may reset the condition, but it also might not work.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Polycystic ovary syndrome


Does taking hyponidd,metafomin cause fat composition or irregularity in periods?

Hello, The medicines do not always work. The treatments are metformin, or low doses of estrogen/progesterone OR blockers of the entire menstrual cycle either with high doses of female hormones (NOT recommended) or, blockers of them. This may reset the condition, but it also might not work. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Matt Wachsman, Addiction Medicine Specialist